EXACTECH, INC. EQUINOXE, HUMERAL STEM PRIMARY, PRESS FIT 13MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Back to Search Results |
| Model Number |
EQUINOXE REVERSE 42MM HUMERAL LINER +0 |
| Medical Device Problem Codes |
Fracture (1260); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); Periprosthetic fracture (4902)
| Date of Event |
06/26/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10: serial number item number and full description (b)(6), 320-15-03 - rs glenoid plate l post aug, 8 deg, left, (b)(6), 320-02-42 - rs expanded glenosphere 42mm, +4mm offset, (b)(6), 320-10-00 - equinoxe reverse tray adapter plate tra.Y +0, (b)(6), 320-42-00 - equinoxe reverse 42mm humeral liner +0.
Event or Problem Description
As reported, the patient had an initial left tsa on (b)(6) 2020.The patient presented had small, non-propagating split within greater tuberosity upon removal of humeral trial stem.The case report form indicates that this event is unlikely related to device, possibly related to procedure.Outcome: resolved on (b)(6) 2020.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: b3, d1, d4, h4, h6.Mdr section codes updated/corrected: a, b, c, d, e, f, g.The reason for the intraoperative bone fracture reported cannot be conclusively determined but may be related to a patient condition or high forces during broaching, reaming, exposure, or retraction.However, this cannot be confirmed based on the information provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.